MAUDE Adverse Event Report: ETHICON INC. PDS PLUS CLR 18IN 4-0 S/A P-3 PRM MP; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS CLR 18IN 4-0 S/A P-3 PRM MP; SUTURE, SURGICAL, ABSORBABLE
Model Number PDP494G
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint # (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.The following information was requested, but unavailable: what is the lot number?.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on an unknown date and suture was used.The suture was detached from the needle during suturing.No adverse patient consequences were reported.Additional information was requested.

Brand Name
PDS PLUS CLR 18IN 4-0 S/A P-3 PRM MP
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
MDR Report Key14241493
Report Number2210968-2022-03114
Device Sequence Number5043771
Product Code NEW
UDI-Device Identifier10705031048416
UDI-Public10705031048416
Combination Product (Y/N)Y
Initial Reporter CountryJA
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/28/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPDP494G
Device Catalogue NumberPDP494G
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/19/2022
Initial Report FDA Received Date04/28/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown